... lost, mean, very moody. I have lost a few people over it. My hands and face feel numb. I dont think its normal my doctor said it just hasn't started kicking in yet. But i think i might just stop taking it in general.
I've been taking Topamax about 20 years now. When I started the pill, I only had the side effects of over-tiredness and the numb feeling was on me more often than usual when I would lay on the arms or hands. After about 6 months, it did go away. Because of your metabolism, it could be different with you. But that drug did miracles for me. Since I have been taking that one, the seizures have really gotten more under control. It's not because it's not working yet. You're getting the feelings because it is starting to take effect. Try to cope with it at least 4-6 months.
I have been taking Topamax for 10 years at 100mg for migraines. 250mg seems like a high dose. Why so high ??? Generally they start out at 50mg and go up. I have tried to taper off the dose but migraines get worse. If you continue with all those symptoms I would decrease the dose. Do you have stomach pain with it??? Good luck.
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jul 2017 • 9 answers
Updated 15 Sep 2015 • 2 answers
Updated 27 Feb 2016 • 2 answers
Updated 20 Apr 2016 • 2 answers
Updated 13 Nov 2018 • 8 answers